OD Prevention

Toolkit

This toolkit includes the following:

  1. Videos to inform young people in Jefferson County, Colorado about overdose

  2. Printable mini-posters

  3. Social media posts

  4. Factsheets with detailed information

1. Videos about Overdose in Jefferson County

Over 150 people died of overdose in Jefferson County last year. Potentially fatal doses of fentanyl are being found in fake pills and other substances. Avoid pills, powders, homemade vapes or other substances that don't come directly from the pharmacy or store.

If someone won't wake up and an overdose is suspected, immediately call 911. You and the person overdosing won't be charged with use or possession because of the Colorado Good Samaritan Law.

2. Printable mini-posters

These posters are available for anyone to print and use. All will print on 8.5 X 11 inch standard paper. Download the entire set of posters here.

3. Social media or newsletter posts

Captions for social media:

  • Fentanyl, which is being added to other drugs in Jefferson County, is dangerous and often lethal. Learn the facts about fentanyl and share them with your friends at www.jeffcoteens.org/ODPrevention.

  • If you suspect an overdose, ALWAYS call 911. In Colorado, the Good Samaritan Law prevents the person calling, and the person overdosing, from being charged with use or possession. Find out more at www.jeffcoteens.org/ODPrevention.

  • Overdosing are happening in Jefferson County. If you suspect an overdose, call 911-- do not drive them to the hospital yourself. When you call 911, the 911 operator will tell you the best things to do to protect your friend-- and then provide lifesaving care provided in the ambulance. Find out more at www.jeffcoteens.org/ODPrevention.

  • Please spread the word! Any pill, powder, homemade vape or other substance that didn't come directly from the pharmacy or store could be contaminated with deadly amounts of fentanyl. Find out more at www.jeffcoteens.org/ODPrevention.

  • Know the signs of an overdose so you can call 911 in time: won't wake up, is limp, making gurgling or snoring sounds, looks blue or gray, and/or feels cold and clammy to the touch. www.jeffcoteens.org/ODPrevention

Download the Jeffco Teens Toolkit (created by Jefferson County Communities That Care and the Jefferson County Substance Use Partnership) here.


Newsletter blurb:

One hundred sixty four people in Jefferson County died of overdose last year. People of all ages are overdosing, including teens. Please help us spread the three messages below to every teen, every parent, every teacher, and everyone that works with teens.

4. Factsheets with detailed information